Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 530228.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Frobenius manifold structures on the spaces of abelian integrals
Authors:Fedorov, Roman
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2010
Title of Journal:Journal of Geometry and Physics
Journal Abbrev.:J. Geom. Phys.
Volume:61
Issue / Number:2
Start Page:485
End Page:497
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1016/j.geomphys.2010.10.015
URL:http://arxiv.org/abs/math/0701581v2 [Open Access]
Full Text:
You have privileges to view the following file(s):
Fedorov_frobenius_2010pdf.pdf  [256,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.